# SDR CALA9901632

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 950 - 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT I/B SEAT TRACK CORRODED FROM STA 950-990, LBL 24 AND FROM STA 1070-1110, LBL 24.  THE SEAT TRACK SECTIONS WERE REMOVED AND REPLACED IAW SRM 51-30-2, 51-20-0, AND 51-10-2.
